Alert archive / Kansas / Snow Advisories in 2007

Snow Advisory 2, NWS Goodland, KS

April 13, 2007Dundy County, Hitchcock County, Red Willow County, Nebraska; 13 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado

NWS Goodland, KS issued this snow advisory at Apr 13, 2007, 1:43 PM MDT for Dundy County, Hitchcock County, Red Willow County, Nebraska; 13 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2007, 1:43 PM MDT (19:43 UTC)
Expired
Apr 13, 2007, 8:40 PM MDT
In force
7 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE

The radar

The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 7.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
559 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KGLD 131944
WSWGLD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
143 PM MDT FRI APR 13 2007

...STRONG SPRING STORM AFFECTING THE TRI-STATE AREA...

.A POWERFUL STORM SYSTEM IN EASTERN NEW MEXICO WILL MOVE EASTWARD
INTO THE TEXAS PANHANDLE BY LATE THIS AFTERNOON. SNOW WILL
CONTINUE ACROSS MUCH OF THE TRI-STATE AREA THROUGH THE REST OF
THE AFTERNOON WITH THE HEAVIEST ACCUMULATIONS EXPECTED ALONG AND
SOUTH OF A LINE FROM TRIBUNE TO GOVE TO HILL CITY. INCREASING
NORTHEAST WINDS WILL CREATE SOME AREAS OF BLOWING SNOW AND REDUCED
VISIBILITIES. SNOW WILL DIMINISH FROM WEST TO EAST BY LATE EVENING
AS THE STORM SYSTEM MOVES INTO MISSOURI.

COZ090-091-KSZ001>004-013>016-NEZ079>081-140345-
/O.CAN.KGLD.WS.W.0001.000000T0000Z-070414T1200Z/
/O.NEW.KGLD.SN.Y.0002.070413T1943Z-070414T1200Z/
YUMA-KIT CARSON-CHEYENNE KS-RAWLINS-DECATUR-NORTON-SHERMAN-THOMAS-
SHERIDAN-GRAHAM-DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
ST. FRANCIS...ATWOOD...OBERLIN...NORTON...GOODLAND...COLBY...
HOXIE...HILL CITY...BENKELMAN...TRENTON...MCCOOK
143 PM MDT FRI APR 13 2007 /243 PM CDT FRI APR 13 2007/

...SNOW ADVISORY IN EFFECT UNTIL 6 AM MDT /7 AM CDT/ SATURDAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM MDT /7 AM CDT/ SATURDAY.
THE WINTER STORM WARNING HAS BEEN CANCELED. 

LIGHT TO MODERATE SNOW WILL CONTINUE TO FALL ACROSS THE REGION
MAINLY ALONG AND NORTH OF INTERSTATE 70 THROUGH THE REST OF THE
AFTERNOON AND INTO TONIGHT BEFORE TAPERING OFF. ADDITIONAL
SNOWFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE.

A SNOW ADVISORY MEANS THAT SNOW ACCUMULATIONS OF 3 TO 5 INCHES
ARE EXPECTED...RESULTING IN INCONVENIENT TRAVEL. BE PREPARED FOR
SNOW COVERED ROADS AND LIMITED VISIBILITY. DRIVE DEFENSIVELY.

$$

COZ092-KSZ027>029-041-042-140345-
/O.CON.KGLD.WS.W.0001.000000T0000Z-070414T1200Z/
CHEYENNE CO-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
INCLUDING THE CITIES OF...CHEYENNE WELLS...SHARON SPRINGS...
OAKLEY...QUINTER...TRIBUNE...LEOTI
143 PM MDT FRI APR 13 2007 /243 PM CDT FRI APR 13 2007/

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT /7 AM
CDT/ SATURDAY...

SNOW WILL CONTINUE ACROSS THE TRI-STATE REGION MAINLY ALONG AND
SOUTH OF INTERSTATE 70 THIS AFTERNOON AND TONIGHT BEFORE TAPERING
OFF. SNOW MAY BECOME HEAVY AT TIMES...ESPECIALLY ALONG AND SOUTH
OF A LINE FROM TRIBUNE TO GOVE TO HILL CITY WHERE STORM TOTALS OF
6 TO 8 INCHES CAN BE EXPECTED. FURTHER NORTH... SNOW ACCUMULATIONS
OF 3 TO 6 INCHES WILL BE POSSIBLE BEFORE SNOW DIMINISHES DURING
THE EVENING HOURS. NORTHEAST WINDS WILL INCREASE TO AROUND 25 MPH
CREATING SOME AREAS OF BLOWING AND DRIFTING SNOW AND REDUCED
VISIBILITIES.

A WINTER STORM WARNING MEANS THAT SIGNIFICANT AMOUNTS OF SNOW...
SLEET...OR ICE ARE NOW OCCURRING OR ARE IMMINENT. TRAVEL WILL
BECOME VERY HAZARDOUS OR IMPOSSIBLE. CHECK THE LATEST WEATHER
FORECAST BEFORE VENTURING OUTSIDE.

$$

LAMMERS
3 follow-up statements
000 
WWUS43 KGLD 132116
WSWGLD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
316 PM MDT FRI APR 13 2007

...SPRING STORM CONTINUES TO AFFECT THE TRI-STATE AREA...

.A STRONG STORM SYSTEM IN THE TEXAS PANHANDLE WILL CONTINUE TO
TRACK TO THE NORTHEAST...AND HEAD INTO WESTERN MISSOURI SATURDAY
MORNING. AREAS OF LIGHT SNOW WILL CONTINUE ACROSS MUCH OF THE TRI-
STATE AREA THROUGH THIS EVENING WITH THE HEAVIEST ACCUMULATIONS
EXPECTED ALONG AND SOUTH OF A LINE FROM TRIBUNE TO GOVE TO HILL
CITY. SNOW WILL DIMINISH FROM WEST TO EAST TONIGHT AS THIS STORM
SYSTEM LIFTS TO THE NORTHEAST.

COZ092-KSZ027>029-041-042-140530-
/O.CAN.KGLD.WS.W.0001.000000T0000Z-070414T1200Z/
/O.EXB.KGLD.SN.Y.0002.000000T0000Z-070414T0600Z/
CHEYENNE CO-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
INCLUDING THE CITIES OF...CHEYENNE WELLS...SHARON SPRINGS...
OAKLEY...QUINTER...TRIBUNE...LEOTI
316 PM MDT FRI APR 13 2007 /416 PM CDT FRI APR 13 2007/

...SNOW ADVISORY IN EFFECT UNTIL MIDNIGHT MDT /1 AM CDT/
TONIGHT...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT /1 AM CDT/
TONIGHT. THE WINTER STORM WARNING HAS BEEN CANCELLED. 

LIGHT SNOW CONTINUES ACROSS THE TRI-STATE AREA THIS
AFTERNOON...ESPECIALLY IN AREAS ALONG AND SOUTH OF INTERSTATE 70.
SNOW IS EXPECTED TO CONTINUE THIS EVENING BEFORE ENDING LATER
TONIGHT. ADDITIONAL SNOWFALL ACCUMULATIONS OF 2 TO 4 INCHES ARE
POSSIBLE...WITH THE BULK OF THE ACCUMULATION OCCURRING THIS
EVENING.

A SNOW ADVISORY MEANS THAT SNOW ACCUMULATIONS OF 3 TO 5 INCHES
ARE EXPECTED...RESULTING IN INCONVENIENT TRAVEL. BE PREPARED FOR
SNOW COVERED ROADS AND LIMITED VISIBILITY. DRIVE DEFENSIVELY.

$$

COZ090-091-KSZ001>004-013>016-NEZ079>081-140530-
/O.EXT.KGLD.SN.Y.0002.000000T0000Z-070414T0600Z/
YUMA-KIT CARSON-CHEYENNE KS-RAWLINS-DECATUR-NORTON-SHERMAN-THOMAS-
SHERIDAN-GRAHAM-DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
ST. FRANCIS...ATWOOD...OBERLIN...NORTON...GOODLAND...COLBY...
HOXIE...HILL CITY...BENKELMAN...TRENTON...MCCOOK
316 PM MDT FRI APR 13 2007 /416 PM CDT FRI APR 13 2007/

...SNOW ADVISORY NOW IN EFFECT UNTIL MIDNIGHT MDT /1 AM CDT/
TONIGHT...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT MDT /1 AM CDT/
TONIGHT. 

AREAS OF LIGHT SNOW CONTINUE ACROSS THE TRI-STATE AREA THIS
AFTERNOON. SNOW IS EXPECTED TO CONTINUE THIS EVENING BEFORE ENDING
LATER TONIGHT. ADDITIONAL SNOWFALL ACCUMULATIONS OF 2 TO 4 INCHES
ARE POSSIBLE...WITH THE BULK OF THE ACCUMULATION OCCURRING THIS
EVENING. 

A SNOW ADVISORY MEANS THAT SNOW ACCUMULATIONS OF 3 TO 5 INCHES
ARE EXPECTED...RESULTING IN INCONVENIENT TRAVEL. BE PREPARED FOR
SNOW COVERED ROADS AND LIMITED VISIBILITY. DRIVE DEFENSIVELY.

$$

CLK
000 
WWUS43 KGLD 132327
WSWGLD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
527 PM MDT FRI APR 13 2007

...SPRING STORM CONTINUES TO AFFECT THE TRI-STATE AREA...

.A STRONG STORM SYSTEM OVER WESTERN TEXAS WILL CONTINUE TO TRACK
TO THE NORTHEAST...AND HEAD INTO WESTERN MISSOURI SATURDAY
MORNING. AREAS OF LIGHT SNOW WILL CONTINUE ACROSS MUCH OF THE TRI-
STATE AREA THROUGH THIS EVENING WITH THE HEAVIEST ACCUMULATIONS
EXPECTED ALONG AND SOUTH OF A LINE FROM TRIBUNE TO GOVE TO HILL
CITY. SNOW WILL DIMINISH FROM WEST TO EAST TONIGHT AS THIS STORM
SYSTEM LIFTS TO THE NORTHEAST.

COZ090-091-KSZ001>004-NEZ079>081-140030-
/O.CAN.KGLD.SN.Y.0002.000000T0000Z-070414T0600Z/
YUMA-KIT CARSON-CHEYENNE KS-RAWLINS-DECATUR-NORTON-DUNDY-
HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
ST. FRANCIS...ATWOOD...OBERLIN...NORTON...BENKELMAN...TRENTON...
MCCOOK
527 PM MDT FRI APR 13 2007 /627 PM CDT FRI APR 13 2007/

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE SNOW
ADVISORY. 

ACCUMULATING SNOW HAS ENDED ACROSS THE AREA. THEREFORE...THE
ADVISORY HAS BEEN CANCELLED.

$$

COZ092-KSZ013>016-027>029-041-042-140600-
/O.CON.KGLD.SN.Y.0002.000000T0000Z-070414T0600Z/
CHEYENNE CO-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-
INCLUDING THE CITIES OF...CHEYENNE WELLS...GOODLAND...COLBY...
HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...QUINTER...TRIBUNE...
LEOTI
527 PM MDT FRI APR 13 2007 /627 PM CDT FRI APR 13 2007/

...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT /1 AM CDT/
TONIGHT...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT /1 AM CDT/
TONIGHT. 

AREAS OF LIGHT SNOW CONTINUE ACROSS THE TRI-STATE AREA THIS
AFTERNOON. SNOW IS EXPECTED TO CONTINUE THIS EVENING BEFORE
ENDING LATER TONIGHT. ADDITIONAL SNOWFALL ACCUMULATIONS OF 1 TO 4
INCHES ARE POSSIBLE...WITH THE BULK OF THE ACCUMULATION OCCURRING
THIS EVENING.

A SNOW ADVISORY MEANS THAT SNOW ACCUMULATIONS OF 3 TO 5 INCHES
ARE EXPECTED...RESULTING IN INCONVENIENT TRAVEL. BE PREPARED FOR
SNOW COVERED ROADS AND LIMITED VISIBILITY. DRIVE DEFENSIVELY.

$$

BULLER
000 
WWUS43 KGLD 140240
WSWGLD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
840 PM MDT FRI APR 13 2007

...SNOWFALL HAS DECREASED ACROSS THE AREA...

.A STORM SYSTEM OVER WESTERN TEXAS HAS BEEN SLOWLY MOVING EAST. AS
A RESULT...SNOWFALL HAS DECREASED IN COVERAGE AND INTENSITY. SOME
LIGHT SNOW ACCUMULATIONS ARE EXPECTED THROUGH THIS EVENING ALONG
AND SOUTH OF INTERSTATE 70. 

COZ092-KSZ013>016-027>029-041-042-140345-
/O.CAN.KGLD.SN.Y.0002.000000T0000Z-070414T0600Z/
CHEYENNE CO-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-
INCLUDING THE CITIES OF...CHEYENNE WELLS...GOODLAND...COLBY...
HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...QUINTER...TRIBUNE...
LEOTI
840 PM MDT FRI APR 13 2007 /940 PM CDT FRI APR 13 2007/

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE SNOW
ADVISORY. 

SNOWFALL WILL CONTINUE TO DECREASE THROUGH THE EVENING. NEW
ACCUMULATIONS OF SNOW WILL BE AN INCH OR LESS. 

$$

BULLER

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this snow advisory went out at Apr 13, 1:43 AM MDT, 12 hours earlier.

Area forecast discussion, Apr 13, 1:43 AM MDT, 12 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
143 AM MDT FRI APR 13 2007

.DISCUSSION...
THE PRIMARY MID/UPPER TROUGH AT 00Z WAS LOCATED OVER NORTHWEST
ARIZONA DIGGING SOUTHEAST WHERE HEIGHT FALLS WERE MAXIMIZED. A
STRONG H85-H7 BAROCLINIC ZONE WAS ALSO ANALYZED ACROSS THE TEXAS
PANHANDLE AREA EXTENDING EASTWARD ACROSS THE PLAINS STATES. BOTH
GFS/NAM APPEAR REASONABLE WITH A SLIGHT TREND SOUTH WITH MID LVL
THETA-E AXIS TODAY SUPPORTING A SUBTLE SHIFT SOUTH WITH THE AXIS OF
HEAVIEST SNOW. THERE IS ALSO GOOD AGREEMENT BETWEEN GFS/NAM WITH MID
LVL FRONTOGENESIS JUXTAPOSED WITH H5-H3 DIV Q SUPPORTING SHIFTING
THE HEAVIEST SNOW BAND GENERALLY SOUTH OF INTERSTATE 70 OR ALONG A
LINE FROM TRIBUNE TO GOVE TO HILL CITY.

A LARGE AREA OF RAIN/SNOW HAS DEVELOPED IN REGION OF 295K ISENTROPIC
LIFT IN ASSOCIATION WITH A LEAD SHORT WAVE TROUGH LOCATED OVER SE
COLORADO OVERNIGHT. LIFT ASSOCIATED WITH THIS LEAD WAVE WILL BE
SHUNTED SOUTHEAST OF THE AREA EARLY IN THE PERIOD...HOWEVER LOW/MID LVL
UPSLOPE FLOW WILL BEGIN TO STRENGTHEN THROUGH THE DAY AS LARGE SCALE
FORCING FOR ASCENT INCREASES WITH APPROACH OF H5 TROUGH. THE
TRANSITION TO SNOW WAS HANDLED WELL AS KMCK CHANGED TO SNOW AROUND
07Z AND AS THE HEAVIER PRECIPITATION DEVELOPS ACROSS THE
SOUTHEAST ZONES ANY LINGERING RAIN SHOULD RAPIDLY TRANSITION TO
ALL SNOW EALRY IN THE PERIOD.

CURRENT RADAR/SATELLITE TRENDS SUPPORT KEEPING THE HEADLINE INTACT
ACROSS THE NORTHERN ZONES...HOWEVER GIVEN LOW SLRS IT MAY BE
DIFFICULT TO MEET WARNING CRITERIA ALONG AND NORTH OF HIGHWAY 36 IF
THE HEAVIER SNOW DEVELOPS FURTHER SOUTH AS DEPICTED IN THE 00Z MODEL
SUITE. WILL TREND SNOWFALL ACCUMULATIONS DOWN ACROSS THE NORTH BUT
KEEP WARNING HEADLINE GIVEN UNCERTAINTY. MAV/MET HAVE TRENDED MUCH
LOWER WITH WIND SPEEDS..HOWEVER PLAN ON KEEPING SUSTAINED SPEEDS OF
20-25 ACROSS MUCH OF THE AREA THROUGH THE DAY BEFORE DIMINISHING
LATE FRI NIGHT AS GRADIENT BEGINS TO RELAX.

A LIMITED AMOUNT OF CHANGES WERE MADE THROUGH THE REMAINDER OF THE
FORECAST WITH SNOW DIMINISHING FROM WEST TO EAST TONIGHT. TRIED TO
TREND COOLER ACROSS MUCH OF THE AREA SAT-SUN WITH WET GROUND/SNOW.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WINTER STORM WARNING UNTIL 6 AM MDT /7 AM CDT/ SATURDAY FOR
     KSZ001>004-013>016-027>029-041-042.

NE...WINTER STORM WARNING UNTIL 6 AM MDT /7 AM CDT/ SATURDAY FOR
     NEZ079>081.

CO...WINTER STORM WARNING UNTIL 6 AM MDT SATURDAY FOR COZ090>092.

&&

MCGUIRE
Hazardous weather outlook, Apr 13, 10:44 AM MDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1044 AM MDT FRI APR 13 2007

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-141200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1044 AM MDT FRI APR 13 2007 /1144 AM CDT FRI APR 13 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

.WINTER STORM WARNING REMAINS IN EFFECT FOR ALL OF THE TRI-STATE
AREA THROUGH TONIGHT...

SNOW WILL CONTINUE ACROSS THE TRI-STATE AREA THROUGH THE REST OF TODAY
BECOMING HEAVY AT TIMES...ESPECIALLY SOUTH OF A LINE FROM TRIBUNE
TO GOVE TO HILL CITY WHERE SNOWFALL ACCUMULATIONS MAY REACH UP 8
INCHES. FURTHER NORTH...PERIODS OF LIGHT TO MODERATE SNOW WILL
PERSIST WITH ACCUMULATIONS UP TO 6 INCHES POSSIBLE BEFORE SNOW
DIMINISHES DURING THE EVENING HOURS. NORTHEAST WINDS WILL INCREASE
TO AROUND 25 MPH DURING THE AFTERNOON HOURS CREATING SOME AREAS OF
BLOWING AND DRIFTING SNOW WITH REDUCED VISIBILITIES. WINDS WILL
DIMINISH DURING THE EVENING HOURS AS THE STORM SYSTEM MOVES AWAY
FROM THE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER ANY REPORTS OF
SNOWFALL WOULD BE APPRECIATED.

LAMMERS

Nearby

Snow Advisories in Kansas, 2007Snow Advisories in Nebraska, 2007Snow Advisories in Colorado, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.